# SDR MZZA99194

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A .625 INCH LONG CRACK WAS FOUND ON BS 1183 BULKHEAD WEB FORWARD SIDE REINFORCEMENT BEAM OUTBOARD FLANGE AT LBL 37 AND WL 250.  THE DAMAGED SECTION WAS REPAIRED PER CMI EC/RA NR 5310-03930 USING KIT NR 65C34406-12 AND DWG 65C34406.  (M)
